Homology, Homotopy and Applications

Volume 7 (2005)

Number 3

Proceedings of a Conference in honour of Victor Snaith

On the image of noncommutative local reciprocity map

Pages: 53 – 62

DOI: http://dx.doi.org/10.4310/HHA.2005.v7.n3.a4

Author

Ivan Fesenko (School of Mathematics, University of Nottingham, United Kingdom)

Abstract

We recall coherent definitions of two commutative local reciprocity homomorphisms, arithmetic and geometric, and then suggest a new approach to the description of the image of a noncommutative local reciprocity map introduced in [2] and discuss some of its properties in relation to the commutative maps.

Keywords

noncommutative reciprocity map, noncommutative local class field theory

2010 Mathematics Subject Classification

11Sxx

Full Text (PDF format)